Volume 22, Issue 3
Third Order Iterative Methods Without Using Second Fréchet Derivative

Sergio Amat, Sonia Busquier & Vicente Candela

DOI:

J. Comp. Math., 22 (2004), pp. 341-346

Published online: 2004-06

Preview Full PDF 38 1064
Export citation
  • Abstract

A modification of classical third order methods is proposed. The main advantage of these methods is they do not need evaluate any second order Fr6chet derivative. A convergence theorem in Banach spaces is analyzed. Finally, some preliminary numerical results are presented.

  • Keywords

Nonlinear equations in Banach spaces Third-order iterations Divided difference

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-341, author = {}, title = {Third Order Iterative Methods Without Using Second Fréchet Derivative}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {3}, pages = {341--346}, abstract = { A modification of classical third order methods is proposed. The main advantage of these methods is they do not need evaluate any second order Fr6chet derivative. A convergence theorem in Banach spaces is analyzed. Finally, some preliminary numerical results are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8854.html} }
TY - JOUR T1 - Third Order Iterative Methods Without Using Second Fréchet Derivative JO - Journal of Computational Mathematics VL - 3 SP - 341 EP - 346 PY - 2004 DA - 2004/06 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8854.html KW - Nonlinear equations in Banach spaces KW - Third-order iterations KW - Divided difference AB - A modification of classical third order methods is proposed. The main advantage of these methods is they do not need evaluate any second order Fr6chet derivative. A convergence theorem in Banach spaces is analyzed. Finally, some preliminary numerical results are presented.
Sergio Amat, Sonia Busquier & Vicente Candela . (1970). Third Order Iterative Methods Without Using Second Fréchet Derivative. Journal of Computational Mathematics. 22 (3). 341-346. doi:
Copy to clipboard
The citation has been copied to your clipboard